American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(39A10) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 32 found      Go to page: 1 2

[1] K. F. Lee and R. Wong. Asymptotic expansion of the modified Lommel polynomials $h_{n,\nu}(x)$ and their zeros. Proc. Amer. Math. Soc. 142 (2014) 3953-3964.
Abstract, references, and article information   
View Article: PDF

[2] R. Korhonen and O. Ronkainen. Order reduction method for linear difference equations. Proc. Amer. Math. Soc. 139 (2011) 3219-3229. MR 2811278.
Abstract, references, and article information   
View Article: PDF

[3] K. F. Lee and R. Wong. Uniform asymptotic expansions of the Tricomi-Carlitz polynomials. Proc. Amer. Math. Soc. 138 (2010) 2513-2519. MR 2607881.
Abstract, references, and article information   
View Article: PDF

[4] Bálint Farkas, Viktor Harangi, Tamás Keleti and Szilárd György Révész. Invariant decomposition of functions with respect to commuting invertible transformations. Proc. Amer. Math. Soc. 136 (2008) 1325-1336. MR 2367106.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Kenneth S. Berenhaut, John D. Foley and Stevo Stevic. The global attractivity of the rational difference equation $y_n=A+\left(\frac{y_{n-k}}{y_{n-m}}\right)^p$. Proc. Amer. Math. Soc. 136 (2008) 103-110. MR 2350394.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Kenneth S. Berenhaut, John D. Foley and Stevo Stevic. The global attractivity of the rational difference equation $y_{n}=1+\frac{y_{n-k}}{y_{n-m}}$. Proc. Amer. Math. Soc. 135 (2007) 1133-1140. MR 2262916.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Carlos Cabrelli, Sigrid B. Heineken and Ursula M. Molter. Local bases for refinable spaces. Proc. Amer. Math. Soc. 134 (2006) 1707-1718. MR 2204283.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Lynn Erbe and Allan Peterson. Comparison theorems of Hille--Wintner type for dynamic equations on time scales. Proc. Amer. Math. Soc. 133 (2005) 3243-3253. MR 2161146.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Lynn Erbe and Allan Peterson. Boundedness and oscillation for nonlinear dynamic equations on a time scale. Proc. Amer. Math. Soc. 132 (2004) 735-744. MR 2019950.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] H. D. Voulov. Periodic solutions to a difference equation with maximum. Proc. Amer. Math. Soc. 131 (2003) 2155-2160. MR 1963762.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] W. T. Patula and H. D. Voulov. On the oscillation and periodic character of a third order rational difference equation. Proc. Amer. Math. Soc. 131 (2003) 905-909. MR 1937429.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Hassan Sedaghat and Wendi Wang. The asymptotic behavior of a class of nonlinear delay difference equations. Proc. Amer. Math. Soc. 129 (2001) 1775-1783. MR 1814110.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Cristóbal González and Antonio Jiménez-Melado. Asymptotic behavior of solutions of difference equations in Banach spaces. Proc. Amer. Math. Soc. 128 (2000) 1743-1749. MR 1695135.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Douglas P. Hardin and Thomas A. Hogan. Refinable subspaces of a refinable space. Proc. Amer. Math. Soc. 128 (2000) 1941-1950. MR 1662241.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Ka-Sing Lau and Qiyu Sun. Asymptotic regularity of Daubechies' scaling functions. Proc. Amer. Math. Soc. 128 (2000) 1087-1095. MR 1654093.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] R. DeVault, G. Ladas and S. W. Schultz. On the recursive sequence $x_{n+1}=\frac{A}{x_n}+\frac{1}{x_{n-2}}$ . Proc. Amer. Math. Soc. 126 (1998) 3257-3261. MR 1473661.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] K. N. Murty, P. V. S. Anand and V. Lakshmi Prasannam. First order difference system- existence and uniqueness. Proc. Amer. Math. Soc. 125 (1997) 3533-3539. MR 1443846.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Qingkai Kong. Oscillation results on linear systems of difference equations . Proc. Amer. Math. Soc. 123 (1995) 3057-3065. MR 1291780.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Yuan Xu. Solutions of three-term relations in several variables . Proc. Amer. Math. Soc. 122 (1994) 151-155. MR 1211589.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] William F. Trench. Asymptotic behavior of solutions of Poincar\'e difference equations . Proc. Amer. Math. Soc. 119 (1993) 431-438. MR 1184088.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] L. H. Erbe and Peng Xiang Yan. Oscillation criteria for Hamiltonian matrix difference systems . Proc. Amer. Math. Soc. 119 (1993) 525-533. MR 1172949.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] V. Lj. Kocić and G. Ladas. Global attractivity in nonlinear delay difference equations . Proc. Amer. Math. Soc. 115 (1992) 1083-1088. MR 1100657.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Allan Peterson and Jerry Ridenhour. A disconjugacy criterion of W.\ T.\ Reid for difference equations . Proc. Amer. Math. Soc. 114 (1992) 459-468. MR 1081096.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Dharma P. Gupta and David R. Masson. Exceptional $q$-Askey-Wilson polynomials and continued fractions . Proc. Amer. Math. Soc. 112 (1991) 717-727. MR 1059625.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] D. S. Lubinsky. Singularly continuous measures in Nevai's class $M$ . Proc. Amer. Math. Soc. 111 (1991) 413-420. MR 1039259.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Shing-Whu Jha, Attila Máté and Paul Nevai. Asymptotic expansions for solutions of smooth recurrence equations . Proc. Amer. Math. Soc. 110 (1990) 365-370. MR 1014646.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Ch. G. Philos and Y. G. Sficas. Positive solutions of difference equations . Proc. Amer. Math. Soc. 108 (1990) 107-115. MR 1024260.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] P. W. Eloe. A comparison theorem for linear difference equations . Proc. Amer. Math. Soc. 103 (1988) 451-457. MR 943065.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Jerzy Popenda. One expression for the solutions of second order difference equations . Proc. Amer. Math. Soc. 100 (1987) 87-93. MR 883406.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Attila Máté and Paul Nevai. Asymptotics for solutions of smooth recurrence equations . Proc. Amer. Math. Soc. 93 (1985) 423-429. MR 773995.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 32 found      Go to page: 1 2